A remark on two dimensional periodic potentials.
Commentarii mathematici Helvetici, Tome 57 (1982), pp. 130-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1982__57_139898,
author = {E. Trubowitz and B.E.J. Dahlberg},
title = {A remark on two dimensional periodic potentials.},
journal = {Commentarii mathematici Helvetici},
pages = {130--134},
year = {1982},
volume = {57},
zbl = {0539.35059},
url = {http://geodesic.mathdoc.fr/item/CMH_1982__57_139898/}
}
E. Trubowitz; B.E.J. Dahlberg. A remark on two dimensional periodic potentials.. Commentarii mathematici Helvetici, Tome 57 (1982), pp. 130-134. http://geodesic.mathdoc.fr/item/CMH_1982__57_139898/